JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME RESULTS RELATED TO DISTRIBUTION FUNCTIONS OF CHI-SQUARE TYPE RANDOM VARIABLES WITH RANDOM DEGREES OF FREEDOM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME RESULTS RELATED TO DISTRIBUTION FUNCTIONS OF CHI-SQUARE TYPE RANDOM VARIABLES WITH RANDOM DEGREES OF FREEDOM
Hung, Tran Loc; Thanh, Tran Thien; Vu, Bui Quang;
  PDF(new window)
 Abstract
The main aim of this paper is to present some results related to asymptotic behavior of distribution functions of random variables of chi-square type $X^2_N
 Keywords
random sum;chi-square random variable with degrees of freedom;
 Language
English
 Cited by
 References
1.
W. Feller, An Introduction to Probability Theory and Its Applications, vol II, 2nd edition, John Wiley and Sons, New York, 1971

2.
N. L. Johnson and S. Kotz, Continuous Univariate Distribution-2, A Wiley-interscience publication, 1970

3.
R. V. Hogg, J. W. McKean, and A. T. Craig, Introduction to Mathematical Statistics, Sixth Edition, International Edition, 2005

4.
L. Hung Tran and T. T Tran, Some results on random sum of independent random variables, Submitted to Statistics and Probability Letters, 2007

5.
L. H. Tran, T. T. Tran, and Q. V. Bui, On distribution function of chi-square with random degrees of freedom, (in vietnamese), to appear in Vietnam Journal of Applied Mathematics, 2007

6.
E. A. Lebedev, On new properties distributions of mathematical statistics, Probability Theory, Random Processes, Mathematical Statistics and Applications, Proceedings of the Intertional Conference in honor of 70 years Jubilee of Professor, Doctor of Physical and Mathematical Sciences Gennady Medvedev, Minsk February 21-25, 2005, pp. 154-160

7.
H. Robbins, The asymptotic distribution of the sum of a random number of random variables, Bull. Amer. Math. Soc. 54 (1948), 1151-1161 crossref(new window)

8.
Y. B. Shvetsov, Random sum estimators and their efficiency, Technical Report, Department of Mathematical Sciences, Montana State University, 2004, pp.1-20